# SDR DL72S960876

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545662
- Condition: Corrosion
- Location: Bs 520-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS REMOVED FROM AROUND THE HOLE CUTOUT FOR THE RADIO ALTIMETER ANTENNA BETWEEN STATION 520 AND STATION 540, BETWEEN STRINGER 28 LEFT AND STRINGER 29 RIGHT.  THE SKIN IS MACHINED CLAD 2024-T3 SHEET WITH A LOCAL THICKNESS OF 0.090 THICK.  AN INTERNAL REPAIR DOUBLER WILL BE INSTALLED.  DURING THE LETTER CHECK ON 4/12/96, ADDITIONAL CORROSION WAS FOUND IN THE FUSELAGE SKIN AT STA 540 AND STR 28L.  DAMAGE REMOVAL RESULTED IN A CUT OUT MEASURING 2 BY 2.625.  DUE TO TIME CONSTRAINTS ON THE LETTER CHECK VISIT, A TIME LIMITED REPAIR WAS INSTALLED PER DL ERA 259289-14.
